Stores Found
$6.29 / Each
Item available in Store Only
Please enter increments of 1.0
Age Restricted Item
Product Description

Children's Sudafed PE Cold+Cough Grape Flavor Liquid cold medicine helps relieve your child's cough and nasal congestion. Each 5 milliliters contains 5 mg of dextromethorphan HBr, a cough suppressant, and 2.5 mL of phenylephrine HCl, a nasal...

View Details